# SDR SIMA20151022009

- Difficulty date: March 2, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 31,884 hours, 23,024 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: CC670341031
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202.75 BULKHEAD RT CAP ANGLE AT STRINGER 13R FAILED NDT INSPECTION, FOUND A 2" CRACK.  PERFORMED MAJOR REPAIR TO FS 202.75, BULKHEAD RT CAP ANGLE IAW REO 670-53-11-1133.
